# SDR SIMA20250704001

- Difficulty date: July 4, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N233NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000561
- Aircraft time: 22,977 hours, 15,457 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070009520
- Condition: Unserviceable
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND AFT EMERGENCY FLASHLIGHT AND CRADLE ASSY UNSERVICEABLE CONDITION RAR AFT EMERGENCY FLASHLIGHT AND CRADLE ASSY IAW AMM 33-51-01OPS CHECK GOOD
